Volume 20,Issue 4,1999 Table of Contents

   
Other Issues:  
  

20

UNIQUE CONTINUATION ON A HYPERPLANE FOR WAVE EQUATION
  CHENG Jin, Masahiro YAMAMOTO and ZHOU Qi
  Published October 5, 1999
  1999,20(4):385-392 [Abstract(869)]  [View PDF 97.12 K (1328)]
  
THE MODULI SPACE OF COMPLEX LAGRANGIAN SUBMANIFOLDS IN THE HYPER-KAEHLER MANIFOLD
  FU Jixiang
  Published October 5, 1999
  1999,20(4):393-400 [Abstract(921)]  [View PDF 103.33 K (1179)]
  
REAL TOMITA-TAKESAKI THEORY
  LI Bingren
  Published October 5, 1999
  1999,20(4):401-406 [Abstract(819)]  [View PDF 77.66 K (1043)]
  
ON THE MODULI NUMBER OF PLANE CURVE SINGULARITIES WITH ONE CHARACTERISTIC PAIR
  CHEN Hao
  Published October 5, 1999
  1999,20(4):407-412 [Abstract(899)]  [View PDF 78.83 K (1175)]
  
MASLOV-TYPE INDEX THEORY FOR SYMPLECTIC PATHS AND SPECTRAL FLOW (I)
  ZHU Chaofeng and LONG Yiming
  Published October 5, 1999
  1999,20(4):413-424 [Abstract(764)]  [View PDF 120.48 K (1328)]
  
THE EXISTENCE OF J-HOLOMORPHIC CURVES AND APPLICATIONS TO THE WEINSTEIN CONJECTURE
  MA Renyi
  Published October 5, 1999
  1999,20(4):425-434 [Abstract(839)]  [View PDF 120.06 K (1170)]
  
INTEGRO-DIFFERENTIAL EQUATIONS ON UNBOUNDED DOMAINS IN BANACH SPACES
  GUO Dajun
  Published October 5, 1999
  1999,20(4):435-446 [Abstract(885)]  [View PDF 109.78 K (1056)]
  
THE OCCUPATION DENSITY FIELD FOR THE CATALYTIC SUPER-BROWNIAN MOTION
  HONG Wenming
  Published October 5, 1999
  1999,20(4):447-454 [Abstract(670)]  [View PDF 96.47 K (966)]
  
THE BLOWUP OF RADIALLY SYMMETRIC SOLUTIONS FOR 2-D QUASILINEAR WAVE EQUATIONS WITH CUBIC NONLINEARITY
  YIN Huicheng and ZHENG Qin
  Published October 5, 1999
  1999,20(4):455-472 [Abstract(730)]  [View PDF 166.09 K (1010)]
  
THE FUNCTION dk(n)ATCONSECUTIVE INTEGERS
  MENG Zaizhao
  Published October 5, 1999
  1999,20(4):473-478 [Abstract(870)]  [View PDF 90.26 K (1026)]
  
NONLINEAR STABILITY OF TWO-MODE SHOCK PROFILES FOR A RATE-TYPE VISCOELASTIC SYSTEM WITH RELAXATION
  HSIAO Ling and PAN Ronghua
  Published October 5, 1999
  1999,20(4):479-488 [Abstract(835)]  [View PDF 111.22 K (1090)]
  
PSEUDO ALMOST PERIODIC SOLUTIONS OF DIFFERENTIAL EQUATIONS WITH PIECEWISE CONSTANT ARGUMENT
  PIAO Daxiong and YUAN Rong
  Published October 5, 1999
  1999,20(4):489-494 [Abstract(702)]  [View PDF 84.65 K (1198)]
  
ON THE NONLINEAR TIMOSHENKO-KIRCHHOFF BEAM EQUATION
  A. AROSIO
  Published October 5, 1999
  1999,20(4):495-506 [Abstract(752)]  [View PDF 130.93 K (1527)]
  

主管单位:国家教育部 主办单位:复旦大学 地址:220 Handan Road, Fudan University, Shanghai, China E-mail:edcam@fudan.edu.cn

本系统由北京勤云科技发展有限公司提供技术支持